Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Feb 13, 2017, 1:25 AM EST for 4 counties in New Jersey; Monroe County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2017, 1:25 AM EST (06:25 UTC)
- Expired
- Feb 13, 2017, 2:15 AM EST
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 113 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 421 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 610 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
679
WWUS81 KPHI 130625
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
125 AM EST MON FEB 13 2017
NJZ001-007>010-012-PAZ055-062-130715-
Morris-Hunterdon-Sussex-Somerset-Middlesex-Warren-Monroe-Northampton-
125 AM EST MON FEB 13 2017
...A DANGEROUS SNOW SQUALL WILL AFFECT Morris...northeastern
Hunterdon...Sussex...Warren...northern Somerset...northeastern
Middlesex...Monroe and northeastern Northampton Counties...
* Until 215 AM EST.
* At 120 AM EST...DANGEROUS SNOW SQUALLS were moving southeastward
across the southern Poconos and northwestern New Jersey.
LOCATIONS IMPACTED INCLUDE...
Morristown, Somerville, Newton, Mount Pocono, Somerset, Edison,
Bridgewater, Carteret, Dover, Madison, Hopatcong, Middlesex, Florham
Park, East Hanover, Bound Brook, Manville, Kinnelon, East
Stroudsburg and Hackettstown. This includes a portion of the I-80
and I-78 corridors.
VISIBILITIES COULD DROP QUICKLY TO A QUARTER MILE IN THESE
DANGEROUS SQUALLS.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THESE DANGEROUS
SNOW SQUALLS. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS
ARE LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 4116 7442 4104 7450 4105 7445 4097 7428
4076 7437 4075 7436 4067 7446 4066 7440
4060 7446 4060 7421 4056 7421 4048 7446
4076 7513 4116 7560 4117 7560 4123 7551
4125 7513 4115 7515 4108 7503 4133 7476
TIME...MOT...LOC 0620Z 303DEG 43KT 4106 7452 4097 7471 4080 7505
$$
JRK
&&
THIS INCLUDES PA VMS BOARD LOCATIONs CMS-27, CMS-30, DMS-50, DMS-51,
CMS-29, and CMS-21.What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 12, 10:51 PM EST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 12, 10:51 PM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1051 PM EST Sun Feb 12 2017
.SYNOPSIS...
Low pressure over will pass through the Delmarva this afternoon
and offshore this evening, and will rapidly intensify over the
Gulf of Maine later tonight. High pressure currently over the
Central Plains will build east on Monday as the low departs, and
that high will move offshore on Tuesday. Low pressure will pass
through the region on Wednesday and will intensify offshore on
Thursday. High pressure builds back into the East for the end of
the week and weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
10:45 pm update: Boosted PoPs ahead of a band of showers
stretching from Reading to Frederick, MD, moving rapidly east
into far southeast PA and northeast MD during the next hour.
Some lightning has occurred with this band as well as strong
wind gusts -- added slight chance of thunder for the next two
hours roughly south of I-76. Temperatures are cold enough for
freezing rain or sleet as this band moves through, so added
slight chance of FZRA to areas where temperatures are near
freezing. Reading and Pottstown recently have reported mixed
precipitation. Additional updates will be issued as this band
moves through the area.
Also paying close attention to the snow showers in northern PA
and their proximity to the southern Poconos. Will make a last-
minute decision on possible extension of the winter weather
advisory.
Previous discussion...
Low pressure is now offshore and rapid deepening will begin
soon. Showers will move in from the W over the next few hours
and the stronger wind gusts will follow them. Snow showers with
gusty winds could occur across the N, so the WSW flag will
remain there thru midnight. An inch of snow is possible with the
heavier snow showers.
Now that the low pressure system has moved offshore, winds have
switched around to north or northwest in most areas. The winds
are expected to become quite gusty overnight, especially around
and after midnight as the low strengthens to our northeast.
Winds across the area are expected to be gusting 40-50 mph
across the area through daybreak. Across southern and coastal
New Jersey, Delaware, and the eastern shore of Maryland, winds
could begin gusting 50-60 mph toward daybreak. We will continue
with the Wind Advisory for our Pennsylvania and northern/central
New Jersey counties, with a High Wind Warning for southern and
coastal New Jersey, Delaware, and the eastern shore of Maryland.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
On Monday, the coastal low will continue to strengthen as it
lingers off the coast of Maine through the day. This will keep
strong pressure gradient across the area through the day Monday.
The strongest winds are expected to be during the first half of
the day, slowly weakening through the afternoon. However, we
will keep an expiration time of 7 pm for the Wind Advisory and
High Wind Warning.
Other than some isolated snow showers/flurries across the
Poconos and Northwest New Jersey, the remainder of the area is
expected to remain dry. Skies will likely remain cloudy/mostly
cloudy for most areas during the morning, with some clearing
later in the day.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Low pressure over the Gulf of Maine departs Monday night, and
the gradient relaxes as high pressure begins to build in from
the west. An upper trough remains over the Northeast, and cold
air will continue to seep in from the north and west. Winds
diminish fairly rapidly Monday evening, and then a cold night on
tap with lows ranging from the teens to mid-20s.
Broad high pressure will expand into the Midwest, TN/OH
Valleys, Gulf Coast states, and Southeast Monday night. This
high will pass south of the Mid-Atlantic and will move offshore
on Tuesday. Temps rebound on Tuesday, especially for areas north
of I-78. Highs will top off in the mid 30s for the Poconos and
northern NJ, and in the low to mid 40s for north-central NJ and
the Lehigh Valley. Highs will reach the mid and upper 40s for SE
PA, southern NJ, and the Delmarva.
Unsettled weather possible for the mid-week period. Low
pressure will dig into the Great Lakes from Canada as low
pressure over the Southern Plains states will slide into the
Gulf Coast states. Models continue to indicate limited impacts
to the local area from the storm, but confidence remains low in
that.
H5 closed low will dig into the Great Lakes and then into
northern NY, carving out a trough across much of the Northeast.
Surface low pressure will move into NY, and then towards the
Gulf of Maine, Wednesday night. Meanwhile, low pressure over the
Gulf Coast will move into the Southeast, off the Mid-Atlantic
coast, and into the western Atlantic Ocean waters. What the
models are indicating is that the two lows will merge east of
Cape Cod Wednesday night.
Think the highest PoPs (still low chance) will occur over the
Poconos with the passage of the low approaching from the north
and west. Models are indicating that the southern branch low
will stay too far south to bring direct impacts to the Mid-
Atlantic. What is concerning is if that low ends up drifting a
bit farther to the north than the models are currently showing.
For this reason, will carry low chance PoPs capped at 30
percent, for the Delmarva and extreme SE NJ.
There is also concern if the storm phases closer to the coast,
possibly bringing more precip to the region. For now, will keep
precip chances low, and will continue to monitor.
Upper trough may linger over the area Thursday and Friday,
keeping temps several degrees below normal with highs in the 20s
to the north and in the low 40s across the Delmarva.
Surface high pressure continues to approach from the west. The
high sill pass south of the area on Saturday, and then will
anchor itself offshore on Sunday. Temps rebound on Saturday,
climbing back to near and slightly above normal levels. Sunday
could end up with plenty of sunshine and highs in the 50s to
around 60.
&&
.AVIATION /04Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Improving conditions this evening at the taf sites as the drier
air arrives across the area. Most of the low clouds have
scattered out with only VFR cigs across the area. The showers
across the wrn areas will probably diminish as they approach the
Del Valley. some amds for sct showers possible.
VFR conditions are then expected to remain through Monday with
a broken/overcast deck around 3,500 feet.
Winds have become northwesterly and will remain northwest or
west overnight. Wind gusts will begin to increase late this
evening, and especially late in the overnight and into Monday.
Winds by daybreak should be gusting 35-45 knots across the area
with the strongest wind across southern New Jersey, Delaware,
and eastern shore of Maryland. The winds are expected to
diminish some late in the afternoon Monday.
OUTLOOK...
Monday night...VFR. NW winds 15-20 KT with 20-30 KT gusts in
the evening, diminishing to 5-10 KT after midnight.
Tuesday...VFR. W winds 5-10 KT.
Wednesday-Thursday...Low confidence forecast with the chance
for sub-VFR conditions in -SHSN/-SHRA. NW winds 15-20 KT with
20-25 KT gusts possible on Thursday.
Friday...VFR. NW winds 5-10 KT.
&&
.MARINE...
10:45 pm update: Added slight chance of thunder for the next
couple of hours south of Barnegat Light as a band of showers
moves through. This may need extension through about 2 or 3 am
pending trends in the next couple of hours. Otherwise, no
changes to the forecast for now.
Previous discussion...
Low pressure will strengthen as it moves offshore this evening
and moves into the Gulf of Maine overnight tonight. Winds will
increase across the waters tonight and continue into Monday.
Winds are expected to gust around 50 knots at times later
tonight into Monday, so the Storm Warning remains in place.
OUTLOOK...
Monday night...Gales likely Monday evening, diminishing to SCA
levels late Monday night.
Tuesday...SCA conditions early, then sub-SCA conditions.
Wednesday through Thursday...Low confidence forecast depending
on the track of low pressure approaching from the west.
Conditions may ramp up to SCA levels Wednesday afternoon through
Thursday.
Friday...Gusts to 25 KT possible.
&&
.TIDES/COASTAL FLOODING...
A strong NW wind develops late this evening and continues into
Monday. Water levels are expected to fall below astronomical
prediction in response to the offshore flow. Model guidance
continues to indicate the potential for blow out tides on
Monday at low tide for several of our forecast tidal gages
along the Atlantic coast, Delaware Bay, and upper Delaware
River.
Will continue to monitor potential for blow out tides tonight
and Monday morning, and statements may be issued.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 6 PM EST Monday for PAZ054-055-060>062-070-
071-101>106.
Winter Weather Advisory until midnight EST tonight for PAZ054-
055.
NJ...Wind Advisory until 6 PM EST Monday for NJZ001-007>010-012-015.
High Wind Warning until 6 PM EST Monday for NJZ013-014-016>027.
Winter Weather Advisory until midnight EST tonight for NJZ001.
DE...High Wind Warning until 6 PM EST Monday for DEZ001>004.
MD...High Wind Warning until 6 PM EST Monday for MDZ008-012-015-019-
020.
MARINE...Storm Warning until 6 PM EST Monday for ANZ430-431-450>455.
&&
Synopsis...MPS
Near Term...CMS/Robertson
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS
Marine...CMS/Robertson/MPS
Tides/Coastal Flooding...StaffHazardous weather outlook, Feb 12, 7:00 PM EST, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 700 PM EST Sun Feb 12 2017 DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-140000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Western Monmouth-Eastern Monmouth-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington- 700 PM EST Sun Feb 12 2017 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for central Delaware...northern Delaware...southern Delaware...northeast Maryland...central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report wind damage and peak wind gusts according to Standard Operating Procedures. PAZ070-071-101>104-106-140000- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Lower Bucks- 700 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report wind damage and peak wind gusts according to Standard Operating Procedures. NJZ001-PAZ054-055-140000- Sussex-Carbon-Monroe- 700 PM EST Sun Feb 12 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ007>010-012-015-PAZ060>062-105-140000- Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Berks-Lehigh- Northampton-Upper Bucks- 700 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for central New Jersey...northern New Jersey...northwest New Jersey...east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Wind Advisory. Though no additional icing is expected tonight, little melting is expected overnight, so icy conditions could persist into tomorrow. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-431-450>455-140000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 700 PM EST Sun Feb 12 2017 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Feb 13, 12:43 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 AM EST MON FEB 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG FAIRVIEW 39.87N 75.35W
02/12/2017 DELAWARE PA AMATEUR RADIO
3 LARGE TREES SNAPPED OR UPROOTED
&&
EVENT NUMBER PHI1700304
JRKLocal storm report, Feb 13, 12:45 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1245 AM EST MON FEB 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST 1 SW STOCKLEY 38.63N 75.35W
02/13/2017 M57 MPH SUSSEX DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1700305
JRKLocal storm report, Feb 13, 12:51 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1251 AM EST MON FEB 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM MARINE TSTM WIND LEWES NOS BUOY 38.78N 75.12W
02/13/2017 M55 MPH ANZ431 DE NDBC BUOY
&&
EVENT NUMBER PHI1700306
JRKLocal storm report, Feb 13, 12:58 AM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 AM EST MON FEB 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST INDIAN BEACH 38.68N 75.08W
02/13/2017 M53 MPH SUSSEX DE WEATHERFLOW
&&
EVENT NUMBER PHI1700307
JRKLocal storm report, Feb 13, 1:02 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 AM EST MON FEB 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM MARINE TSTM WIND CAPE MAY NOS BUOY 38.97N 74.96W
02/13/2017 M51 MPH ANZ431 NJ NDBC BUOY
&&
EVENT NUMBER PHI1700308
JRKSpecial weather statement, Feb 13, 1:25 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
125 AM EST MON FEB 13 2017
NJZ001-007>010-012-PAZ055-062-130715-
Morris-Hunterdon-Sussex-Somerset-Middlesex-Warren-Monroe-Northampton-
125 AM EST MON FEB 13 2017
...A DANGEROUS SNOW SQUALL WILL AFFECT Morris...northeastern
Hunterdon...Sussex...Warren...northern Somerset...northeastern
Middlesex...Monroe and northeastern Northampton Counties...
* Until 215 AM EST.
* At 120 AM EST...DANGEROUS SNOW SQUALLS were moving southeastward
across the southern Poconos and northwestern New Jersey.
LOCATIONS IMPACTED INCLUDE...
Morristown, Somerville, Newton, Mount Pocono, Somerset, Edison,
Bridgewater, Carteret, Dover, Madison, Hopatcong, Middlesex, Florham
Park, East Hanover, Bound Brook, Manville, Kinnelon, East
Stroudsburg and Hackettstown. This includes a portion of the I-80
and I-78 corridors.
VISIBILITIES COULD DROP QUICKLY TO A QUARTER MILE IN THESE
DANGEROUS SQUALLS.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THESE DANGEROUS
SNOW SQUALLS. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS
ARE LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.
LAT...LON 4116 7442 4104 7450 4105 7445 4097 7428
4076 7437 4075 7436 4067 7446 4066 7440
4060 7446 4060 7421 4056 7421 4048 7446
4076 7513 4116 7560 4117 7560 4123 7551
4125 7513 4115 7515 4108 7503 4133 7476
TIME...MOT...LOC 0620Z 303DEG 43KT 4106 7452 4097 7471 4080 7505
JRK
&&
THIS INCLUDES PA VMS BOARD LOCATIONs CMS-27, CMS-30, DMS-50, DMS-51,
CMS-29, and CMS-21.The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:10 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 50 min |
| Feb 12, 11:33 PM EST | Special Marine Warning | PHI | 87 min | |
| Feb 12, 11:53 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 52 min |
| Feb 13, 12:02 AM EST | Special Marine Warning | PHI | 88 min | |
| Feb 13, 12:29 PM EST | Gale Warning | PHI | 9 hr | |
| Feb 12, 10:20 PM EST | Special Weather Statement | PHI | Berks, Lehigh, Montgomery | 70 min |
| Feb 12, 11:14 PM EST | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 46 min |
Nearby
Special Weather Statements in New Jersey, 2017Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.